Cubature formulas on the sphere which are invariant under transformations of finite rotation groups
Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 310-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_2_a13,
author = {S. L. Sobolev},
title = {Cubature formulas on the sphere which are invariant under transformations of finite rotation groups},
journal = {Doklady Akademii Nauk},
pages = {310--313},
year = {1962},
volume = {146},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a13/}
}
S. L. Sobolev. Cubature formulas on the sphere which are invariant under transformations of finite rotation groups. Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 310-313. http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a13/